Doctor insights on:
Irritation: Eyelid twitching is secondary to nerve or muscle fiber irritation. You do not need to treat it. That being said, it can be annoying. Try hot compresses for a few minutes, or, if you can, take aspirin, or aleve, (naproxen) or ibuprofen. Usually a single dose will stop the twitching in 30 to 40 min. ...Read more
Had ssep test. Tech could not get some areas to twitch. So she pushed electrodes hard onto my skin to get a twitch. False normal result? Wouldn't my body not twitching mean there's something wrong?
Time...: Typically it will take time. Benzos act on the brain similar to alcohol, and withdrawal can cause many things, including twitches. Remember, taking benzos or alcohol may help temporarily, but the problem will just be delayed. If you are taking other medications (such as meds for mental illness), see your dr to make sure these are not contributing, as the benzos could have been covering this up. ...Read moreSee 1 more doctor answer
What doctor treats intense cranial pain with involuntary twitching in the face? Medicine taken nortriptyline.
What could calf/eye/arm muscle twitches(non painful)in an 18yr old girl mean? I just finished treatment for amebiasis. Twitching since week 2 of sick.
Many possibilities: Muscle twitches can be caused by a wide variety of things. More common causes are caffeine, stress and nutrient deficiency. If you were having a lot of diarrhea with your amebiasis, you might have also had some nutrient loss. Persistent muscle twitching can also be a symptom of a more serious problem. I recommend you see your doctor for an evaluation. ...Read more
Twitching : Muscle twitching or fasciculation in the absence of weakness or atrophy (thinning of the muscle) is a common benign occurrence. If there is muscle weakness and/or muscle wasting then i suggest you contact your physician for correct diagnosis and treatment. Some types of neuropathies, caffeine use, and certain medications are known to cause these benign muscle twitches. ...Read more
Eyelid twitching: Eyelid twitching is often due to any cause of eye irritation, stimulant use, stress, lack of sleep, neurologic disease, and other issues. Try using frequent artificial tears, getting adequate sleep and minimize stress, and stop stimulant use. If this persists, see an eye doctor. ...Read more
What do you do if you have a bad side effect to anti depressant and or antianxiety drug like nerve twitching arm goes numb brain zaps memory loss etc?
Speak with doctor: If you have any side effects to a new medication, call your treating physician for a follow up appointment. This situation cannot usually be well done over the phone, and warrants some time to determine exactly what is going on and what to do about it. ...Read more
I have had gonorrhea but was given a pill n shot by a doctor but have little bumps on the top of the head of my penis and am experiencing legs twitch?
Here are some ...: I'm glad you're treated for gono/?chlamydia timely. So, have the treating Doc take a look at glans penis; meanwhile, keep that area as dry, clean, & ventilated as much as possible + apply antifungal with steroid cream lightly 1-2 x daily for 3-5 days; if recurrent & related with long foreskin, do circumcision. To make you strong, don't overdo masturbation and take on healthy lifestyle ... ...Read more
Can fibromyalgia lead to exercise (even mild ex) intolerance prolonged ex. Recovery time (~3 days) with muscle twitching ? No trigger points present.
I have a twitching in my head for the past two days and it mostly happens during school. It feels very violent and is hard to avoid in class. cause?
?essential tremor?: Sounds like the head may be shaking from side to side or front to back. You could have an essential familial tremor or maybe even a cerebellar titubaton tremor, if involves entire head and not just one side. Thyroid problems can cause head tremors. Contact your doctor and get this controlled. ...Read more
Could be sensitive,,: Your body might be sensitive to water/sensation of water on your body. Sometimes this occurs due to hypocalcemia/low calcium, but is unlikely in a person your age. To be sure, it would be wise to see your doctor for an exam and a calcium level if you're still concerned. ...Read more
Depends on cause: Note that you describe "epileptic seizures", and you take Dilantin (which is an old-fashioned drug used for about 80 yrs). You may be having myoclonic jerks, which Dilantin will make quite a bit worse. A drug such as Lamictal or Keppra (levetiracetam) could readily control all of this, and might be worthwhile to switch. Talk to your neurologist. ...Read more